# SDR ASAA2013042894794

- Difficulty date: April 28, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP FOREFLAP OTBD EDGE IS DENTED.  ACFT GROUNDED.  REPAIRED DENT DAMAGE ON L/W OTBD FOREFLAP ON OTBD EDGE IAW SRM 51-70-10 REPAIR 4, PAR 3, PG 1 PAINT T/U ON SN 5405313, WO 1009728-7400-0021 AP-16 NR 29347, AP-17 ITEM 26.
